MathSciNet Relay Station
MathSciNet bibliographic data
MR2802951 34A45 (65N99)
Hussin, Che Haziqah Che; Kılıçman, Adem On the solution of fractional order nonlinear boundary value problems by using differential transformation method. Eur. J. Pure Appl. Math. 4 (2011), no. 2, 174–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement